# SDR SWIA202408260025

- Difficulty date: June 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON R/H LOWER BULKHEAD WEB AT FS 280.0     (C-CHECK RO 8/24/2024)    REMOVED AND INSTALLED NEW AT FS 280.0  R/H LOWER BULKHEAD WEB REF CRJ 900 SRM 53-11-10-201-004-A01. COMPLIED WITH 51-900-1002-SKY.PART EXFOLIATED . 100% MATERIAL LOSS . OUT OF LIMITS REF CRJ 900 SRM 53-11-10-201-004-A01
